Some results on connecting orbits for a class of Hamiltonian systems

Paul H. Rabinowitz, Kazunaga Tanaka

Research output: Contribution to journalArticle

242 Citations (Scopus)
Original languageEnglish
Pages (from-to)473-499
Number of pages27
JournalMathematische Zeitschrift
Volume206
Issue number1
DOIs
Publication statusPublished - 1991 Jan
Externally publishedYes

Fingerprint

Connecting Orbits
Hamiltonian Systems
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some results on connecting orbits for a class of Hamiltonian systems. / Rabinowitz, Paul H.; Tanaka, Kazunaga.

In: Mathematische Zeitschrift, Vol. 206, No. 1, 01.1991, p. 473-499.

Research output: Contribution to journalArticle

@article{821351b4b7334adda2e2ebb84fd7c79f,
title = "Some results on connecting orbits for a class of Hamiltonian systems",
author = "Rabinowitz, {Paul H.} and Kazunaga Tanaka",
year = "1991",
month = "1",
doi = "10.1007/BF02571356",
language = "English",
volume = "206",
pages = "473--499",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Some results on connecting orbits for a class of Hamiltonian systems

AU - Rabinowitz, Paul H.

AU - Tanaka, Kazunaga

PY - 1991/1

Y1 - 1991/1

UR - http://www.scopus.com/inward/record.url?scp=51249171492&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249171492&partnerID=8YFLogxK

U2 - 10.1007/BF02571356

DO - 10.1007/BF02571356

M3 - Article

VL - 206

SP - 473

EP - 499

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -